last few days been itching so bad, can only think vit. d is what's different I have been using.
Vitamin D - can it cause severe vaginal itching?
Question posted by chef 817 on 2 Oct 2009
Last updated on 17 March 2010 by jujicake
Symptoms of intense itching would point to a bad infection. Forget the over the counter stuff and have it examined by a dr right away; OTC creams may help with itching but if the relief is temporary or not 100% effective, you could have a yeast or bacterial infection. Embarrassing as it may be to go to the gyno, it's so much better to know for sure what it is and get the appropriate meds. Good luck to you!
You can use vagisil extra strength and hydrocortisone to help with the itching. An oral anti histamine may help if it is an allergic reaction or side effect of the vitamin d.
Don't take it for a few days,then check out wether is it still causing vaginal itching... if it stilll does then please go to your nearest physician before it goes severe... This is a very serious symptom...
And if does not itches after you stopped taking the Vitamin-D,then it is the possible side effect of the Vitamin-D...
Take Care... Thank you>>>>>>>Andreane Parker.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.